# SDR ASOA2012083002141

- Difficulty date: August 7, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 987,576 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SURFACE OF LOWER RT WING PLANK T/E AT WS 148.019 IS CRACKED APPROX 1.0 LONG.   COMPLIED WITH EC/TC REO 601R-57-21-131 AND REO 601R-57-21-131 REV A.
